# SDR UALA2011081004196

- Difficulty date: August 7, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 42,036 hours, 5,150 cycles
- Engine: Pwa PW40903
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4091900931
- Part serial: 287654
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT'S ND TOO DIMLY LIT.  CONDUCTED DISPLAY SYSTEM GROUND TEST PER MM.  TEST COMPLETED.  AS A PRECAUTION, SWAPPED DISPLAY UNIT WITH LWR EICAS DU.  LWR EICAS DISPLAY OK FOR SERVICE.
